# SDR HEEA0012420

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 7645001078101
- Condition: Sticks
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 ENGINE OIL PRESSURE NEEDLE FLUCTUATES ON TEMP/PRESS INDICATOR.
